Title: On the uniqueness of the canonical polyadic decomposition of third-order tensors - Part II : Uniqueness of the overall decomposition
Authors: Domanov, Ignat ×
De Lathauwer, Lieven #
Issue Date: 2013
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Matrix Analysis and Applications vol:34 issue:3 pages:876-903
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
Electrical Engineering (ESAT), Campus Kulak Kortrijk
Electrical Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
12-90.pdf Published 441KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science